# SDR DL777091517

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 44,674 hours, 6,179 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 40,339 hours, 5,635 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST STG LPT OUTER SHROUD WAS BORESCOPED PER OPN 52140.  DAMAGE WAS FOUND IN THE OUTER SHROUD.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
